MAUDE Adverse Event Report: ARTHREX, INC. EXTERNAL SHEATH; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. EXTERNAL SHEATH; ORTHOPEDIC MANUAL SURG INSTR
Model Number EXTERNAL SHEATH
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The most likely cause for the reported failure can be attributed to improper bone preparation and/or prying/leveraging the device during insertion.
 
Event or Problem Description
On 8/30/2021 it was reported by sales rep via email that ar-8973-07 fibulock drill guide sleeve will not fit into the fibulock jig the way is supposed to, causing resistance.Surgeon was able to plate ankle regardless, successfully completing procedure.No patient affected.

Brand Name
EXTERNAL SHEATH
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19247826
Report Number1220246-2024-02802
Device Sequence Number6598655
Product Code LXH
UDI-Device Identifier00888867302044
UDI-Public00888867302044
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEXTERNAL SHEATH
Device Catalogue NumberAR-8973-07
Device Lot Number1392016
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2021
Initial Report FDA Received Date05/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/24/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown